MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case- (b)(4).
 
Event or Problem Description
It was reported that during a cori assisted tka surgery while mapping the tibia the entire tibia turned yellow as if it was all filled in.They turned on the green points and proceeded as normal without issue (case- (b)(4)).When the surgeon finished milling the medial distal femoral condyle, moved to the lateral, they received a system time out (case- (b)(4)).They hit continue and proceeded without further issue.The procedure was completed, with a non-significant delay, using the same device.Patient was not harmed beyond the problem reported.
 
Additional Manufacturer Narrative
The real intelligence cori, pn: rob10024, sn: (b)(6) used for treatment was not returned to the designated complaint unit for evaluation, therefore visual and functional inspections could not be performed.The case files were provided and reviewed.Screenshots confirmed the entire tibia bone, including the shaft and articulating surface appeared to have the solid, yellow mesh in the tibia free collection screen.The most likely cause of the reported issue is a known software issue associated with the mesh generation.A software bug has been identified for this issue and is under further investigated by the software engineering team.Refer to the real intelligence cori for knee arthroplasty user¿s manual.During the free collection stage, points are collected by tracing on the surface of the bone with the point probe.Cori updates continuously to fit the virtual bone surface to the free collection points, displayed as green points, as they are collected.The collected (green) points and the virtual bone surface can be viewed or hidden by toggling their respective buttons on the left of the screen.This situation is captured in the risk assessment released at the time of the complaint.The failure mode and associated risk have been anticipated within the risk file and that the documented risk level is still adequate.A review of manufacturing records indicate the software met all specifications upon release into distribution.A complaint history review found similar reports.A review of prior escalation actions was performed and found no actions that are applicable to the scope of the reported complaint.This issue will be continuously monitored through complaint investigation and post market surveillance.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13153319
Report Number3010266064-2022-00008
Device Sequence Number20186568
Product Code OLO
UDI-Device Identifier00885556773673
UDI-Public885556773673
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown